MAUDE Adverse Event Report: ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 25MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion.
 
Event or Problem Description
On 10/21/2022, it was reported by a sales representative via phone that an ar-9561-25s 25mm central screw, modular had an issue.During a total reverse shoulder procedure on (b)(6) 2022, when the surgeon was trying to insert the screw into the baseplate on the back table, it would not sit flush.There was no damage visible to the eye, the screw did not look damaged or bent in any way.As the complaint device would not sit flush, it was not used in the surgery.They did not have another screw at hand, so an ar-9561-25p univers revers modular glenoid system, central post, modular 25 mm with lot number 14968556 was used to complete the case successfully with no impact to the patient, that device did fit well.The complaint device was discarded, and no pictures were taken.

Brand Name
25MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19154507
Report Number1220246-2024-02213
Device Sequence Number7834375
Product Code PHX
UDI-Device Identifier00888867296565
UDI-Public00888867296565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-25S
Device Lot Number14971780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown